# SDR COMA0210016

- Difficulty date: April 18, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 23,478 hours, 24,605 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5061 SERVICE DOOR WARNING DURING T/O.CLOSED AND LATCHED SERVICE DOOR.
